# SDR IXXA05RNG070S

- Difficulty date: September 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xe 235
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON LH HORIZONTAL STABILIZER LOWER SURFACE SKIN, STATION XE 235.  BLEND OUT IN CORRODED AREA WAS PERFORMED AND REPAIR DOUBLER WAS INSTALLED IAW EO ATI-091305 AND EWO ATI 55-007.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
